# SDR USAA2011081000011

- Difficulty date: July 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: D57571272200
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON WEB FRONT SPAR OF LEFT OUTBOARD FLAP BETWEEN SUPPORT RIB 13 TO RIB 16, TRACK 4.  REPLACED WEB FRONT SPAR OF LEFT OUTBOARD FLAP IAW A319 SRM 51-72-11 & AIRBUS DRAWING D57571208.
